# SDR TSAA0133016

- Difficulty date: February 16, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLAED NR 2 FLOOR EMERGENCY LIGHT BATTERY PACK FOR BEING LOW.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
